# SDR UALA2011071103459

- Difficulty date: July 10, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 87,293 hours, 13,909 cycles
- Engine: Pwa PW4060
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 6227999003
- Part serial: 609
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HSI HAS A COLORED FRINGE ON THE DISPLAY (1=CAPT, 2=1ST OFF).  REPLACED CAPT HSI.  CHECKS GOOD.
